# SDR DALA2017091406888

- Difficulty date: September 10, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 115,478 hours, 21,522 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE THRUST REVERSER ACOUSTIC PANEL DELAMINATED AT 5 0' CLOCK POSTION.  REPAIRED IAW ERA 469315-14MA.
